# SDR REXA2019102541560

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 31,629 hours, 29,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL STRIP OF EMERGENCY FLOOR TRACK LIGHTING INOP IN FRONT
REMOVED AND REPLACED INOP FLOOR TRACK LIGHTING PN 36262-4 IAW CRJ200 AMM 33-51-01
